Journal article icon

Journal article

Entanglement entropy of two disjoint intervals in conformal field theory: II

Abstract:

We continue the study of the entanglement entropy of two disjoint intervals in conformal field theories that we started in Calabrese et al 2009 J. Stat. Mech. P11001. We compute Tr ρnA for any integer n for the Ising universality class and the final result is expressed as a sum of Riemann-Siegel theta functions. These predictions are checked against existing numerical data. We provide a systematic method that gives the full asymptotic expansion of the scaling function for small four-point rat...

Expand abstract

Actions


Access Document


Authors


Journal:
Journal of Statistical Mechanics: Theory and Experiment
Volume:
2011
Issue:
1
Publication date:
2011-01-01
DOI:
EISSN:
1742-5468
ISSN:
1742-5468
Source identifiers:
240750
Language:
English
Keywords:
Pubs id:
pubs:240750
UUID:
uuid:bde0ca36-b528-4a57-8d2e-1137bacecac9
Local pid:
pubs:240750
Deposit date:
2012-12-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP